# SDR 7SJA2017120400619

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N661JM
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145730
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NR 1 SYSTEM,  'HYD 1 LO QTY' CAS MESSAGE ON MFD. WITH VISUAL VERIFICATION OF HYDRAULIC FLUID AFTER LANDING.
